Acta Mathematica Hungarica

, Volume 62, Issue 1–2, pp 49–55 | Cite as

A note on certain next-to-interpolatory rational functions

  • M. A. Bokhari


Rational Function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. A. Bokhari,Equiconvergence of Some Interpolatory and Best Approximating Processes, Ph. D. Thesis, University of Alberta, Canada (1986).Google Scholar
  2. [2]
    A. S. Cavaretta, A. Sharma and R. S. Varga, Interpolation in the roots of unity: an extension of a theorem of J. L. Walsh,Resultate Math.,3 (1981), 155–191.Google Scholar
  3. [3]
    T. S. Motzkin and A. Sharma, Next to interpolatory approximation on sets with multiplicities,Canadian Journal of Maths.,18 (1966), 1196–1211.Google Scholar
  4. [4]
    E. B. Saff and A. Sharma, On equiconvergence of certain sequences of rational interpolants,Proceedings of Rational Approximation and Interpolation (1983), edited by Graves-Morris, Saff and Varga, pp. 256–271.Google Scholar
  5. [5]
    R. S. Varga, Topics in polynomial and rational interpolation and approximation,Seminaire de Math. Superieures (Montreal, 1982), Chapter IV.Google Scholar
  6. [6]
    J. L. Walsh,Interpolation and Approximation by Rational Functions in the Complex Domain, A. M. S. Colloq., Publications, Vol. XX, 5th edition (Providence, R. I., 1969).Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • M. A. Bokhari
    • 1
  1. 1.Department of Mathematical SciencesKing Fahd University of Petroleum and MineralsDhahranSaudi Arabia

Personalised recommendations